Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 17, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 19, 2014, 6:44 PM MDT for 4 counties in Nebraska. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2014, 6:44 PM MDT (00:44 UTC)
- Expired
- May 19, 2014, 7:45 PM MDT
- In force
- 61 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 134 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:46 PM MDT | HAIL 0.25 | 11 Nw Kimball, NE | |
| May 19, 7:08 PM MDT | HAIL 0.5 | 7 N Dix, NE | |
| May 19, 7:14 PM MDT | HAIL 1.75 | 5 E Dix, NE | TROOPER REPORTED HAIL ON HWY 30 NORTH OF I-80 |
| May 19, 7:30 PM MDT | HAIL 0.5 | 7 N Potter, NE | |
| May 19, 7:41 PM MDT | HAIL 0.25 | 5 Nw Sidney, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 3141 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
489
WUUS55 KCYS 200044
SVRCYS
NEC007-033-105-123-200145-
/O.NEW.KCYS.SV.W.0017.140520T0044Z-140520T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT MON MAY 19 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 745 PM MDT
* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
HARRISBURG...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DALTON AND GURLEY AROUND 745 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 36 AND 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4160 10285 4114 10286 4130 10384 4149 10384
TIME...MOT...LOC 0044Z 271DEG 33KT 4139 10372
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
392
WWUS55 KCYS 200112
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT MON MAY 19 2014
NEC007-033-105-123-200145-
/O.CON.KCYS.SV.W.0017.000000T0000Z-140520T0145Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
712 PM MDT MON MAY 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORRILL...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND
SOUTHEASTERN BANNER COUNTIES UNTIL 745 PM MDT...
AT 705 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
DIX...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 708 PM MDT...NICKEL TO QUARTER
SIZE DIAMETER HAIL WAS REPORTED AT DIX.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GURLEY AND DALTON AROUND 745 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4133 10360 4152 10361 4160 10285 4114 10286
4125 10351
TIME...MOT...LOC 0112Z 271DEG 33KT 4134 10339
HAIL...1.00IN
WIND...60MPH
$$
RUBIN428
WWUS55 KCYS 200143
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT MON MAY 19 2014
NEC007-033-105-123-200153-
/O.EXP.KCYS.SV.W.0017.000000T0000Z-140520T0145Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
743 PM MDT MON MAY 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORRILL...
NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER
COUNTIES WILL EXPIRE AT 745 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4133 10360 4152 10361 4160 10285 4114 10286
4125 10351
TIME...MOT...LOC 0143Z 271DEG 33KT 4133 10301
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:57 PM MDT, 47 minutes earlier.
Area forecast discussion, May 19, 5:57 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 557 PM MDT MON MAY 19 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 300 PM MDT MON MAY 19 2014 FORECAST CHALLENGES ONCE AGAIN DEAL WITH SEVERE THUNDERSTORM CHANCES THIS AFTERNOON/EVENING. CURRENTLY...MAIN FRONTAL BOUNDARY EARLY THIS AFTERNOON LOOKS TO HAVE PUSHED WELL INTO CENTRAL COLORADO WITH NORTH TO NORTHEASTERLY SURFACE WINDS OVER THE PANHANDLE AND EXTREME EASTERN WYOMING. OVER HERE BY CHEYENNE AND ALONG THE LARAMIE RANGE...WE ARE EXPERIENCING A SOUTHWEST WIND...INDICATING A SECONDARY BOUNDARY LAYING UP AGAINST THE EAST SLOPES OF THE LARAMIE RANGE. WE ARE STARTING TO SEE SOME CONVECTION DEVELOPING ALONG THIS BOUNDARY ACROSS SOUTHERN GOSHEN AND PLATTE COUNTIES AS WELL AS SOUTHERN CONVERSE AND NIOBRARA COUNTIES AT 1 PM THIS AFTERNOON. LATEST WATER VAPOR IMAGERY SHOWING THE LOW PRESSURE SYSTEM THAT WILL IMPACT OUR WEATHER LATER THIS WEEK IS JUST ABOUT TO COME ONSHORE OF THE NORTHERN CALIFORNIA COAST LINE. FOR THIS AFTERNOON...LATEST SPC MESOANALYSIS STILL SHOWING SOME LOW LEVEL CAPPING OVER THE PANHANDLE AT 1930Z WITH 75 TO 100 J/KG CONVECTIVE INHIBITION ANALYZED. WOULD LIKE TO SEE MORE OF A NORTHEAST WIND OUT IN THE PANHANDLE TO GET SOME UPSLOPING MOISTURE HERE IN SOUTHEAST WYOMING. STILL THINK THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AND WILL KEEP THEM GOING IN THE FORECAST. LATEST CAPES ARE SLIGHTLY LOWER NOW WITH SBCAPES OF 600-800 J/KG HERE IN SOUTHEAST WYOMING AND 400 TO 500 J/KG IN THE SOUTHERN PANHANDLE. LATEST CIRA SATELLITE PRODUCT STILL SHOWS SOME PRETTY GOOD CELL DEVELOPMENT AFTER 21Z ACROSS EXTREME SOUTHEAST WYOMING AND SOUTHERN PANHANDLE. BY TUESDAY...UPPER LEVEL LOW FORECAST ON THE ECMWF LOOKS TO BE OVER SOUTHERN NEVADA TUESDAY AFTERNOON. BOUNDARY ALONG THE EAST SLOPES OF THE LARAMIE RANGE GETS MORE ENHANCED AS NORTHEASTERLY WINDS GET BETTER ESTABLISHED. LOOKING AT A FAIRLY GOOD UPPER LEVEL JET OF 65KTS OVER CENTRAL AND EASTERN COLORADO. ECMWF DEVELOPS WIDESPREAD SIGNIFICANT QPF OVER THE LARAMIE RANGE AND NORTHERN PORTIONS OF OUT CWFA. PROBABLY ANOTHER GOOD CHANCE FOR SCATTERED TO LOW END LIKELY SHOWERS DEVELOPMENT OVER THE CWFA TUESDAY AFTERNOON. GFS MUCH DRIER THAN THE ECMWF. WENT AHEAD WITH THE ECMWFS SOLUTION IN THE FORECAST FOR POPS. PRETTY MUCH THE SAME FOR WEDNESDAY AS UPPER LOW REMAINS OVER SOUTHERN NEVADA. UPPER RIDGE AXIS PRETTY MUCH BISECTING THE CHEYENNE CWFA WITH SOUTHEAST UPSLOPE FLOW OVER THE PANHANDLE UP TO THE EAST SLOPES OF THE LARAMIE RANGE. COULD BE ANOTHER CHANCE FOR SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON, .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 300 PM MDT MON MAY 19 2014 QUITE AN UNSETTLED PATTERN IN THE EXTENDED PERIOD WITH DIURNAL CHANCES OF SHOWERS AND TSTMS. MODELS ARE IN GOOD AGREEMENT AT SHOWING AN UPPER LOW ACROSS THE DESERT SOUTHWEST ON THURS AND FRI. WITH MOIST E TO SE UPSLOPE OVER THE PLAINS (DEWPOINTS IN THE 45-55F RANGE)...THE GFS SHOWS 1000-1500 J/KG OF CAPE ON THURS AND FRI AFTNS. THE PRIMARY THREAT FROM THESE STORMS WILL BE HEAVY RAIN DUE TO WEAK STEERING FLOW AND PW VALUES IN THE 0.75-1.00 INCH RANGE. THIS IS ABOUT QUITE HIGH FOR LATE MAY AND COMBINED WITH THEIR SLOW MOVEMENT...FLASH FLOODING COULD BE A CONCERN. LARGER MODEL DISAGREEMENT BEGINS TO SHOW UP BY THE WEEKEND. THE GFS IS FURTHER SOUTH AS IT MOVES THE CLOSED LOW EASTWARD OVER NEW MEXICO...WHEREAS THE ECMWF IS ACROSS COLORADO. THE COOLER ECMWF SOLN WOULD RESULT IN A MORE WIDESPREAD STRATIFORM RAIN EVENT AND SPREAD GOOD PRECIP CHANCES TO AREAS WEST OF THE LARAMIE RANGE. THE COMBINATION OF SNOW MELT AND CONSECUTIVE DAYS OF RAINFALL COULD POSE SOME HYDROLOGY CONCERNS FOR RIVERS WEST OF THE LARAMIE RANGE. WINDS THROUGHOUT THE EXTENDED WILL BE WEAK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON) ISSUED AT 550 PM MDT MON MAY 19 2014 VFR CONDITIONS THROUGH THE TAF PERIOD. ISOLATED TO SCATTERED SHOWERS AND TSTMS WILL CONTINUE OVER THE NEXT FEW HOURS...MAINLY ACROSS THE NEBRASKA PANHANDLE. GUSTY WINDS AND BRIEF HEAVY RAIN WILL BE POSSIBLE. NORTHEAST WINDS WILL BE 10-15 KTS OUTSIDE OF THE STORMS. ANOTHER ROUND OF SCATTERED SHOWERS AND TSTMS IS EXPECTED TOMORROW AFTERNOON WITH COVERAGE HIGHER OVER SOUTHEAST WY. && .FIRE WEATHER... ISSUED AT 300 AM MDT MON MAY 19 2014 MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH THE NEXT WEEK AS FUELS ARE IN GREEN UP ACROSS SOUTHEAST WYOMING AND NEBRASKA PANHANDLE. MORE WIDESPREAD RAIN CHANCES THROUGH THE WEEK AS A LOW PRESSURE SYSTEM MOVES INTO WESTERN UTAH AND STALLS OVER THAT AREA. A SERIES OF DISTURBANCES EJECTING NORTH AND NORTHEAST OFF THIS LOW WILL BRING CHANCES FOR WETTING RAINS EACH AFTERNOON AND EVENING FOR MUCH OF THE DISTRICT THRU THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...FINCH AVIATION...FINCH FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, May 19, 8:18 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 818 AM MDT MON MAY 19 2014 NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-201430- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 818 AM MDT MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS SHOULD DEVELOP OVER THE AREA BY LATE THIS AFTERNOON AND MOVE EAST THROUGH THIS EVENING. A FEW STORMS COULD BECOME SEVERE MAINLY ALONG AND SOUTH OF A LINE FROM WHEATLAND TO ALLIANCE FROM MID AFTERNOON THROUGH MID EVENING. GOLF BALL SIZED HAIL AND DOWN BURST WINDS TO 60 MPH WILL BE THE PRIMARY THREATS WITH THESE SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER CHANCE FOR SEVERE THUNDERSTORMS OCCURS WEDNESDAY AFTERNOON INTO THE EVENING HOURS...MAINLY EAST OF THE LARAMIE RANGE. CHANCES FOR WIDELY SCATTERED THUNDERSTORMS WILL EXIST FOR MOST AFTERNOON AND EVENING PERIODS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FROM 3 PM THROUGH 9 PM ALONG AND SOUTH OF A LINE FROM WHEATLAND TO ALLIANCE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>105-109>116-201430- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 818 AM MDT MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS SHOULD AFFECT THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE NOT EXPECTED HOWEVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR WIDELY SCATTERED THUNDERSTORMS WILL EXIST FOR MOST AFTERNOON AND EVENING PERIODS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, May 19, 6:08 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 608 PM MDT MON MAY 19 2014 NEZ003-019>021-200100- BANNER NE-BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE- 608 PM MDT MON MAY 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF... NORTHWESTERN MORRILL...EXTREME SOUTHERN BOX BUTTE AND NORTHEASTERN BANNER COUNTIES UNTIL 700 PM MDT... AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF CHIMNEY ROCK STATE PARK...OR 15 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... SOUTH BAYARD JUNCTION AND CHIMNEY ROCK STATE PARK AROUND 615 PM MDT. BAYARD AND MOOMAWS CORNER AROUND 620 PM MDT. THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 640 PM MDT. ANGORA AROUND 645 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4201 10310 4172 10293 4167 10348 4179 10353 TIME...MOT...LOC 0008Z 247DEG 26KT 4172 10343 RUBIN
Special weather statement, May 19, 6:10 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 610 PM MDT MON MAY 19 2014 NEZ020-054-WYZ119-200115- BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE- 610 PM MDT MON MAY 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 715 PM MDT... AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALBIN...OR 30 MILES NORTHWEST OF KIMBALL... MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... ALBIN AROUND 615 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4157 10367 4129 10367 4137 10425 4152 10423 TIME...MOT...LOC 0010Z 267DEG 21KT 4143 10415 RUBIN
Local storm report, May 19, 6:20 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 4 S BAYARD 41.70N 103.32W
05/19/2014 M1.00 INCH MORRILL NE PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
RUBINLocal storm report, May 19, 6:22 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
622 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL S ALBIN 41.42N 104.10W
05/19/2014 E1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, May 19, 6:38 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
638 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 7 N BUSHNELL 41.33N 103.89W
05/19/2014 E1.00 INCH KIMBALL NE TRAINED SPOTTER
RANGED FROM NICKLE TO QUARTER
&&
BCHAPMANLocal storm report, May 19, 6:42 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL BRIDGEPORT 41.67N 103.10W
05/19/2014 M0.75 INCH MORRILL NE TRAINED SPOTTER
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:08 PM MDT | Special Weather Statement | CYS | Morrill | 52 min |
| May 19, 6:10 PM MDT | Special Weather Statement | CYS | Banner | 65 min |
| May 19, 6:12 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 63 min |
| May 19, 6:15 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 60 min |
| May 19, 7:04 PM MDT | Special Weather Statement | CYS | Morrill | 26 min |
| May 19, 7:45 PM MDT | Special Weather Statement | CYS | Cheyenne | 45 min |
| May 19, 8:01 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 44 min |
| May 20, 5:00 PM MDT | Flash Flood Warning | CYS | Scotts Bluff, Sioux | 6 hr |
| May 20, 5:13 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 62 min |
| May 20, 5:23 PM MDT | Tornado Warning | CYS | Scotts Bluff, Sioux | 37 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.